Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 15, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 12, 2013, 9:32 PM CST. It took effect at Nov 13, 2013, 4:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2013, 9:32 PM CST (03:32 UTC)
- In effect from
- Nov 13, 2013, 4:00 AM CST
- Expired
- Nov 14, 2013, 4:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
791 WHUS73 KGRB 130332 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CST TUE NOV 12 2013 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED LATE TONIGHT INTO WEDNESDAY... ..GUSTY SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND INTO WEDNESDAY...AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA. LMZ521-522-541-131145- /O.UPG.KGRB.SC.Y.0085.131113T1000Z-131114T1000Z/ /O.NEW.KGRB.GL.W.0015.131113T1000Z-131114T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 932 PM CST TUE NOV 12 2013 ...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KTS LATE TONIGHT AND CONTINUE INTO WEDNESDAY...WITH GUSTS TO 35 KTS LIKELY WEDNESDAY. * WAVES...WAVES WILL BUILD TO 4 TO 7 FT ON THE BAY TO 6 TO 9 FT ON THE LAKE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-131145- /O.CON.KGRB.SC.Y.0085.131113T1000Z-131114T1000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 932 PM CST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM CST THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS LATE TONIGHT AND CONTINUE INTO WEDNESDAY...WITH HIGHER GUSTS POSSIBLE WEDNESDAY. * WAVES...WAVES WILL BUILD TO 5 TO 8 FT ON THE LAKE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
412 WHUS73 KGRB 130932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST WED NOV 13 2013 ...SOUTHWEST GALES EXPECTED TO DEVELOP TODAY AND CONTINUE TONIGHT... .STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS COMBINED WITH A STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE SOUTHWEST WINDS WILL INCREASE TODAY. FREQUENT GALE FORCE GUSTS ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND THIS EVENING. WINDS WILL BEGIN TO SLOWLY DIMINISH LATER TONIGHT. LMZ542-543-131745- /O.UPG.KGRB.SC.Y.0085.131113T1000Z-131114T1000Z/ /O.EXA.KGRB.GL.W.0015.131113T1000Z-131114T1000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 AM CST WED NOV 13 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS TODAY. GALE FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 TO 8 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-541-131745- /O.CON.KGRB.GL.W.0015.131113T1000Z-131114T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 332 AM CST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS TODAY. GALE FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...ESPECIALLY THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 TO 8 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
374 WHUS73 KGRB 131613 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CST WED NOV 13 2013 ...SOUTHWEST GALES EXPECTED TODAY AND TONIGHT... .STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS COMBINED WITH A STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE SOUTHWEST WINDS TO CONTINUE TO INCREASE TODAY. FREQUENT GALE FORCE GUSTS ARE EXPECTED...ESPECIALLY THIS LATE AFTERNOON AND THIS EVENING. WINDS WILL BEGIN TO SLOWLY DIMINISH LATER TONIGHT. LMZ521-522-541>543-140015- /O.CON.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS AFTERNOON. GALE FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...ESPECIALLY THIS LATE AFTERNOON AND THIS EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 TO 8 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
790 WHUS73 KGRB 132111 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST WED NOV 13 2013 ...SOUTHWEST GALES EXPECTED THROUGH TONIGHT... .STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS COMBINED WITH A STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE SOUTHWEST WINDS TO CONTINUE TO INCREASE TODAY. FREQUENT GALE FORCE GUSTS ARE EXPECTED...ESPECIALLY THIS EVENING. WINDS WILL BEGIN TO SLOWLY DIMINISH LATER TONIGHT. LMZ521-522-541>543-140515- /O.CON.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 311 PM CST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS AFTERNOON. GALE FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED... ESPECIALLY THIS EVENING. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 TO 8 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
532 WHUS73 KGRB 140308 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CST WED NOV 13 2013 ...SOUTHWEST GALES EXPECTED THROUGH LATE TONIGHT... .STRONG HIGH PRESSURE OVER THE TENNESSEE VALLEY COMBINED WITH A STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE FREQUENT GALE FORCE GUSTS THROUGH LATE TONIGHT. WINDS WILL BEGIN TO SLOWLY DIMINISH BY THURSDAY MORNING. LMZ521-522-541>543-141000- /O.CON.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS...SOUTHWEST WINDS OF 30 KNOTS...WITH GALE FORCE GUSTS TO AROUND 35 KNOTS ARE EXPECTED THROUGH LATE TONIGHT. * WAVES...WAVES OF 4 TO 7 FEET ON THE BAY...AND 6 TO 9 FT ON THE LAKE ARE EXPECTED THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
564 WHUS73 KGRB 140940 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CST THU NOV 14 2013 ...SOUTHWEST WINDS DIMINISHING... .THE TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES AND LOW PRESSURE TRACKING ACROSS SOUTHERN CANADA WILL EASE TODAY. THAT WILL ALLOW WINDS TO DIMINISH...BUT IT WILL TAKE LONGER FOR WAVES TO SUBSIDE... ESPECIALLY ON THE LAKE. LMZ521-522-141745- /O.EXP.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/ /O.NEW.KGRB.SC.Y.0086.131114T1000Z-131114T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 340 AM CST THU NOV 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MOST OF THE DAY...BEFORE DIMINISHING LATE. * WAVES...WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-141745- /O.EXP.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/ /O.NEW.KGRB.SC.Y.0086.131114T1000Z-131115T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 AM CST THU NOV 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY... ...GALE WARNING WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. * WAVES...WAVES OF 5 TO 8 FEET ARE EXPECTED TODAY. WAVES WILL DIMINISH TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 12, 5:29 PM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Nov 12, 5:29 PM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 529 PM CST TUE NOV 12 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 259 PM CST TUE NOV 12 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 1046MB HIGH PRESSURE SYSTEM SLIDING SOUTHEAST ACROSS THE CENTRAL PLAINS EARLY THIS AFTERNOON. LOW CLOUDS AND FLURRIES HAVE RETREATED NORTHEAST OVER THE CENTRAL UPPER PENINSULA...AND THE ONLY CLOUD COVER LEFT IS AN AREA OF THIN MID-LEVEL AND HIGH CLOUDS. LOOKING UPSTREAM...PLENTY OF MOSTLY CLEAR CONDITIONS OVER THE NORTHERN PLAINS...AND 12Z RAOBS SHOWS A VERY DRY AIRMASS IN PLACE THROUGH THE COLUMN. SO AS THE SURFACE HIGH MOVES AWAY FROM THE REGION AND THE PRESSURE GRADIENT TIGHTENS...TEMPS AND WIND GUSTS ARE THE MAIN FORECAST CONCERNS. TONIGHT...ARCTIC HIGH PRESSURE WILL SHIFT SOUTH FROM THE CENTRAL TO SOUTHERN PLAINS. WEST WINDS WILL BACK AROUND TO THE SOUTHWEST AS THIS OCCURS...AND REMAIN BREEZY THROUGH THE NIGHT. DESPITE MID AND HIGH CLOUDS STAYING RATHER THIN AND SCATTERED IN NATURE...TEMPS SHOULD NOT FALL MUCH DUE TO THIS SOUTHWEST BREEZE. UPSTREAM TEMPS OVER NORTH DAKOTA FELL INTO THE LOWER TEENS TO LOWER 20S...SO WILL KEEP TEMPS IN THAT RANGE. WEDNESDAY...SHORTWAVE ENERGY WILL PUSH LOW PRESSURE ACROSS NORTHERN ONTARIO WHILE THE ARCTIC HIGH WILL STILL BE LINGERING ACROSS THE SOUTHERN MISSISSIPPI VALLEY. BETWEEN THESE TWO SYSTEMS...THE LOW LEVEL PRESSURE GRADIENT WILL BE TIGHTENING AND WARM ADVECTING FROM THE WEST. A STRONG INVERSION WILL DEVELOP...WHICH WILL PREVENT THE WARMER AIR ALOFT FROM REACHING THE SURFACE. AS A RESULT...TEMPS WILL NOT REACH THEIR POTENTIAL FROM MIXING...AND REMAIN IN THE UPPER 30S TO LOWER 40S DESPITE AMPLE SUNSHINE. SHOULD SEE SOME WIND GUSTS APPROACHING 30 MPH THOUGH...LOCALLY STRONGER ON THE BAY SIDE OF THE DOOR PENINSULA WHERE COASTAL CONVERGENCE WILL OCCUR. WINDS COULD REACH UP TO 35-40 MPH THERE...WHICH BRINGS THE POSSIBILITY OF GALES INTO THE PICTURE. HAVE HAD A FEW POTENTIAL GALES WITH WARM ADVECTION ALREADY THIS FALL AND THEY SEEMED TO UNDER PERFORM WHAT MODEL GUIDANCE INDICATED. WOULDNT BE SURPRISED IF THAT OCCURRED AGAIN...BUT THE NAM/GFS/SREF INDICATE MINOR MIXING UP TO 950MB WHICH WOULD BE ENOUGH TO GENERATE GALE FORCE GUSTS LATE WEDNESDAY AFTERNOON. AFTER COORDINATION...HAVE DECIDED TO GO WITH A HIGH END SMALL CRAFT ADVISORY...AND MENTION THE POSSIBILITY OF GALES OVER THE MIDDLE BAY AND NEARSHORE WATERS ADJACENT TO THE DOOR PENINSULA. LATER SHIFTS CAN TAKE ANOTHER LOOK AND UPGRADE IF NECESSARY. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 259 PM CST TUE NOV 12 2013 MILDER WEATHER IS EXPECTED THROUGH THE END OF THE WEEK AS UPPER FLOW FIRST BECOMES ZONAL AND THEN SOUTHWEST. A WEAK SHORTWAVE TROUGH AND ASSOCIATED WEAK SURFACE FRONT WILL MOVE THROUGH THURSDAY AND THURSDAY NIGHT. DRY AIR WILL PROBABLY LIMIT PRECIPITATION TO JUST SCATTERED LIGHT RAIN OR SNOW. THE ECMWF HAS ABANDONED THE IDEA OF A BIG SNOWSTORM EARLY NEXT WEEK THAT IT/S 12Z RUN YESTERDAY SUGGESTED. IT IS NOW MORE LIKE THE GFS IN BRING A WEAKER SURFACE LOW FROM SOUTHERN COLORADO TO THE WESTERN GREAT LAKES WITH RAIN FOR AT LEAST PART OF THE WEEKEND. THERE IS STILL A DECENT AMOUNT OF DISAGREEMENT AS FAR AS TIMING AND AMOUNTS THOUGH PRECIPITATION TYPE LOOKS TO BE MAINLY RAIN. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 524 PM CST TUE NOV 12 2013 VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD...WITH ONLY MID/HIGH CLOUDS AFFECTING THE REGION TONIGHT AND EARLY WEDNESDAY. THE MAIN AVIATION CONCERN IS LLWS...WHICH WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY. WEST-SOUTHWEST WINDS OF 45-50 KTS WILL DEVELOP WITHIN 1-2K FEET AGL. DURING THE LATE MORNING AND AFTERNOON...SFC WINDS WILL GUST TO 20-30 KTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......KIECKBUSCH
Hazardous weather outlook, Nov 12, 9:23 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CST TUE NOV 12 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140330- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 923 PM CST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-140330- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 923 PM CST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTHWEST WINDS WILL LEAD TO CONDITIONS HAZARDOUS TO SMALL CRAFT STARTING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SOUTHWEST WINDS WILL CONTINUE TO INCREASE ON WEDNESDAY...AND REMAIN STRONG INTO WEDNESDAY NIGHT. GALE FORCE GUSTS ARE EXPECTED ON THE BAY AND NORTHERN LAKE...SO A GALE WARNING HAS BEEN ISSUED THERE. LOCATIONS ALONG THE BAY SIDE OF THE DOOR PENINSULA WILL BE MOST SUSCEPTIBLE TO GALE FORCE GUSTS. TSK
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.